# SDR SWIA202158892

- Difficulty date: April 18, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS 265.00 - 250.00, STGR 24L - 23L. MARKED.    (C-CHECK RO: 6/20/21) / REPAIRED DENT IN THE EXTERNAL SKIN BETWEEN FS 265.00 - 250.00, STGR 24L - 23L REF MHIRJ REO 670-53-11-1686 REV-- DATED: 2021-05-25. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY.
